# SDR ASOA01040

- Difficulty date: April 15, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR72
- Aircraft serial: 464
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

FLT 4137 - DURING FLIGHT FROM ATL TO VPS, PASSENGER AND FLIGHT ATTENDANT REPORTED SPARKS AND FLAMES COMING FROM THE RIGHT ENGINE.  AN EMERGENCY WAS DECLARED, BUT THE FIRE BOTTLE WAS NOT BLOWN.  THE AIRCRAFT RETURNED TO ATL SAFELY.  ENGINE WAS SHUT DOWN ON GROUND.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE.  OPS AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  AWAITING TEAR DOWN REPORT ON ENGINE.  (M)
